Temerit Dyspepsia Side Effect Reports
The following Temerit Dyspepsia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dyspepsia, can occur, and what you can do about them.
A side effect could appear soon after you start Temerit or it might take time to develop.
|Amaurosis, Chromatopsia, Dyspepsia, Dyspnoea, Fatigue, Flatulence, Headache, Nightmare, Oedema Peripheral|
This Dyspepsia side effect was reported by a physician from FRANCE. A 87-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Temerit (nebivolol) (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Temerit (nebivolol) the consumer reported the following symptoms:
Temerit Dyspepsia Causes and Reviews
Nearly everyone has had indigestion at one time. It's a feeling of discomfort or a burning feeling in your upper abdomen. You may have heartburn or belch and feel bloated. You may also feel nauseated, or even throw up.
You might get indigestion from eating too much or too fast, eating high-fat foods, or eating when you're stressed. Smoking, drinking too much alcohol, using some medicines, being tired, and having ongoing stress can also cause indigestion or make it worse. Sometimes the cause is a problem with the digestive tract, like an ulcer or GERD.
Avoiding foods and situations that seem to cause it may help. Because indigestion can be a sign of a more serious problem, see your health care provider if it lasts for more than two weeks or if you have severe pain or other symptoms. Your health care provider may use x-rays, lab tests, and an upper endoscopy to diagnose the cause. You may need medicines to treat the symptoms.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Temerit Dyspepsia ReviewsNo reviews submitted yet, check in later.